MAUDE Adverse Event Report: MICROVENTION, INC. AZUR-35 DETACHABLE HYDRO; VASCULAR EMBOLIZATION DEVICE

MICROVENTION, INC. AZUR-35 DETACHABLE HYDRO; VASCULAR EMBOLIZATION DEVICE
Model Number 45-452030
Medical Device Problem Codes Detachment of Device or Device Component (2907); Difficult or Delayed Separation (4044)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device has been returned to the manufacturer for analysis.The investigation is currently underway.The instructions for use (ifu) identifies premature coil detachment and difficult or delayed coil detachment as potential complications associated with use of the device.
 
Event or Problem Description
It was reported that during a peripheral coil embolization procedure, the embolization coil did not detach and during removal, the embolization coil detached in the catheter.The coil was removed from the patient without incident.There was no reported patient injury or additional intervention.
 
Additional Manufacturer Narrative
The reported complaint is confirmed.The investigation of the returned coil system found that the implant did experience a tensile break based on the shape and profile of the monofilament.The physical evaluation of the device could not identify the conditions or circumstances that led to the damage, but the damage is consistent with the device experiencing forces over specification.

Brand Name
AZUR-35 DETACHABLE HYDRO
Common Device Name
VASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key11325948
Report Number2032493-2021-00047
Device Sequence Number10944866
Product Code KRD
UDI-Device Identifier00810170015045
UDI-Public(01)00810170015045(11)191112(17)241031(10)1911125JG
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K093002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model Number45-452030
Device Catalogue Number45-452030
Device Lot Number1911125JG
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/08/2021
Initial Date Received by Manufacturer 01/15/2021
Supplement Date Received by Manufacturer01/15/2021
Initial Report FDA Received Date02/13/2021
Supplement Report FDA Received Date03/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1